Aronson-Bénilan type estimate and the optimal Hölder continuity of weak solutions for the 1-D degenerate Keller-Segel systems

Yoshie Sugiyama

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We consider the Keller-Segel system of degenerate type (KS)m with m > 1 below. We establish a uniform estimate of ∂2 xum-1 from below. The corresponding estimate to the porous medium equation is well-known as an Aronson-Bénilan type. We apply our estimate to prove the optimal Hölder continuity of weak solutions of (KS)m In addition, we find that the set D(t) := {x ∈ ℝ;u(x, t) > 0} of positive region to the solution u is monotonically non-decreasing with respect to t.

Original languageEnglish
Pages (from-to)891-913
Number of pages23
JournalRevista Matematica Iberoamericana
Volume26
Issue number3
DOIs
Publication statusPublished - Jan 1 2010

Fingerprint

Weak Solution
Porous Medium Equation
Uniform Estimates
Estimate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Aronson-Bénilan type estimate and the optimal Hölder continuity of weak solutions for the 1-D degenerate Keller-Segel systems. / Sugiyama, Yoshie.

In: Revista Matematica Iberoamericana, Vol. 26, No. 3, 01.01.2010, p. 891-913.

Research output: Contribution to journalArticle

@article{f2fa6b0104e04959a7bd4c3397bf2f1d,
title = "Aronson-B{\'e}nilan type estimate and the optimal H{\"o}lder continuity of weak solutions for the 1-D degenerate Keller-Segel systems",
abstract = "We consider the Keller-Segel system of degenerate type (KS)m with m > 1 below. We establish a uniform estimate of ∂2 xum-1 from below. The corresponding estimate to the porous medium equation is well-known as an Aronson-B{\'e}nilan type. We apply our estimate to prove the optimal H{\"o}lder continuity of weak solutions of (KS)m In addition, we find that the set D(t) := {x ∈ ℝ;u(x, t) > 0} of positive region to the solution u is monotonically non-decreasing with respect to t.",
author = "Yoshie Sugiyama",
year = "2010",
month = "1",
day = "1",
doi = "10.4171/RMI/620",
language = "English",
volume = "26",
pages = "891--913",
journal = "Revista Matematica Iberoamericana",
issn = "0213-2230",
publisher = "Universidad Autonoma de Madrid",
number = "3",

}

TY - JOUR

T1 - Aronson-Bénilan type estimate and the optimal Hölder continuity of weak solutions for the 1-D degenerate Keller-Segel systems

AU - Sugiyama, Yoshie

PY - 2010/1/1

Y1 - 2010/1/1

N2 - We consider the Keller-Segel system of degenerate type (KS)m with m > 1 below. We establish a uniform estimate of ∂2 xum-1 from below. The corresponding estimate to the porous medium equation is well-known as an Aronson-Bénilan type. We apply our estimate to prove the optimal Hölder continuity of weak solutions of (KS)m In addition, we find that the set D(t) := {x ∈ ℝ;u(x, t) > 0} of positive region to the solution u is monotonically non-decreasing with respect to t.

AB - We consider the Keller-Segel system of degenerate type (KS)m with m > 1 below. We establish a uniform estimate of ∂2 xum-1 from below. The corresponding estimate to the porous medium equation is well-known as an Aronson-Bénilan type. We apply our estimate to prove the optimal Hölder continuity of weak solutions of (KS)m In addition, we find that the set D(t) := {x ∈ ℝ;u(x, t) > 0} of positive region to the solution u is monotonically non-decreasing with respect to t.

UR - http://www.scopus.com/inward/record.url?scp=78649646813&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78649646813&partnerID=8YFLogxK

U2 - 10.4171/RMI/620

DO - 10.4171/RMI/620

M3 - Article

AN - SCOPUS:78649646813

VL - 26

SP - 891

EP - 913

JO - Revista Matematica Iberoamericana

JF - Revista Matematica Iberoamericana

SN - 0213-2230

IS - 3

ER -